Jump to content
Important Survey - Please Participate ×

Cannot breath. In ER. Not WD.So scared


[Ma...]

Recommended Posts

Last night all from sudden i could not breath anymore. My heart started to bit like crazy. I got so scared, but said I will not make drama it is probably just WD. All night i could not breath. In morning it got worst. I could not get any air and then my partner said we go now to ER.There they said to me I get just 80 % of air and my blood is not good. It can be many stuffs from heart attack till pneumothorax, or asthma.I told to very sympathy doctor that I think I am in WD and she was first to say yes it is possible to feel even 2 years latter symptoms, but this is not that. Now I wait. I am so scared... :-\

Just feel like sharing and taking support. Love you my dear friends and thank you for everything!

Link to comment
Share on other sites

We are here for you....I have had this feeling so many times..... Almost every day..... I am glad you are being taken care of... I hope they speedily find what is wrong so you can recover and be well...
Link to comment
Share on other sites

[bc...]
Sometimes it's not withdrawal so you made the right decision to go to the ER! Sending you good thoughts and hoping they find out what is wrong. Blessings for a speedy recovery.
Link to comment
Share on other sites

It's good that you went but they are full of shit. You will see it most likely just withdrawal.

 

I don't know.  I *think* she might have said that her 02 sat was 80%.  If so then that's not likely WD.  But, perhaps I misunderstood.

 

In any case I hope Masha is ok and will give us an update sometime.

 

 

 

Link to comment
Share on other sites

Hey, this has happened to me a couple of times.  I've never had a history of asthma, and my lungs are in good shape. 

 

Last December I was in the middle of my taper, and it was about 1am, cold and snowy outside and I was laying in bed trying to sleep when I couldn't seem to catch my breath.. I was not getting the oxygen out of the air I was breathing, so I put on some clothes and drove all around town looking for some kind of "primatine mist" type stuff.  I went to 2 walgreens and then found some primatine pills I could take.  I took them and I was able to breath again.

 

Didn't have any other problems till a few weeks ago - and I still had the pills so I just took them and I was all better.  I think I'm going to ask my doctor for an asthma inhaler in case it happens again.

 

Like everyone else said, I'm sure it's just withdrawal, and you'll be alright.  It is very scary though!!!

 

Eric

Link to comment
Share on other sites

Hi,

 

I hope you feel better soon.  Just getting tested medically can do wonders for anxiety about something like this.  That said, it does sound like a panic attack to me.  And I've had many panic attacks, though I've never gone to an ER for one.  Good luck!

 

:hug:

Link to comment
Share on other sites

Thank you all for answering.On my sorrow it was not WD it was Astma attack with diaphragm infection. I am still in hospital. Maybe this all can come from Wd who knows.What do you think? I never had problem with breathing before.Like I said my lungs was on 80% and my blood was messed up and then Doctor said it cannot be WD.I am really tired from this all on scared.
Link to comment
Share on other sites

Hi Masha,

 

I am really glad to hear that you are OK and stabilised. People can develop Asthma sometimes, it does sound like the doctor is right about the infection too but I think your withdrawal syndrome has made it all worse - with your chronic anxiety and it has probably compromised your immune system (the anxiety doesn't help immunity much either). Have you considered looking at your individual symptoms now? For example the anxiety, ie doing some therapy, mindfulness and breathing exercises for it? It will help immensely. Anyways I hope you recover from your infection, Asthma and are home soon.

Link to comment
Share on other sites

Hang in there Masha! At least you know what it is now. And you can develop asthma at anytime. Obviously the infection hasn't helped either. You are in hospital which is the right place for you to be right now. Try and take it easy and let the doctors get you better. Hope you feel much better soon :)

 

hopefulscot.

Link to comment
Share on other sites

I wish you a quick healing!

I made the experience that any little infection was made to a huge thing by my withdrawal. Not only in my mind also in my body. Managing wd symptoms is a burden to the body.

You might have the 80%-Problem a long time before and perhaps the WD has shown it. In that case you must be thankful to wd...

 

Don't be afraid, this one will be healed with medication and the wd part will heal itself - just give it time.

 

:smitten:

Link to comment
Share on other sites

Thank you all on answering and for all support.I came homr.My breathing is not jet good.I got this lttle machine for breathing but I should not use that much.I am still shocked about what happened...I am not anymore so sure that WD is not influencing our health on serious way...
Link to comment
Share on other sites

Last night all from sudden i could not breath anymore. My heart started to bit like crazy. I got so scared, but said I will not make drama it is probably just WD. All night i could not breath. In morning it got worst. I could not get any air and then my partner said we go now to ER.There they said to me I get just 80 % of air and my blood is not good. It can be many stuffs from heart attack till pneumothorax, or asthma.I told to very sympathy doctor that I think I am in WD and she was first to say yes it is possible to feel even 2 years latter symptoms, but this is not that. Now I wait. I am so scared... :-\

Just feel like sharing and taking support. Love you my dear friends and thank you for everything!

 

No harm in getting everything checked if you dont' feel right. It's probably just withdrawal and you'll be fine when it's all over. Don't be scared, time will heal you.

Link to comment
Share on other sites

Hi Masha. I was just wondering if you are still taking mirtazapine as when I was taking it I had terrible breathing problems so switched to a different drug. Just a thought. Glad you are home and feeling a bit better!  :)
Link to comment
Share on other sites

 

Masha , the good thing here is that is was not a heart attack or anything more serious. What you have is scary but will respond to treatment, and in a short time you will be recovered. Try to relax and do everything that the medical staff tell you to do.

 

The lesson we can all learn from Masha's experience  is that the the symptoms that present themselves in the recovery process may not be withdrawal related, and as much as we hate the dreaded E.R. we may have to rattle the cages and get checked out.

Link to comment
Share on other sites

I think its not only withdrawal but the conditions we were given the meds for in the first place coming back again, anxiety, insomnia, panic attacks etc.
Link to comment
Share on other sites

 

Masha , the good thing here is that is was not a heart attack or anything more serious. What you have is scary but will respond to treatment, and in a short time you will be recovered. Try to relax and do everything that the medical staff tell you to do.

 

The lesson we can all learn from Masha's experience  is that the the symptoms that present themselves in the recovery process may not be withdrawal related, and as much as we hate the dreaded E.R. we may have to rattle the cages and get checked out.

 

well said... :thumbsup:

Link to comment
Share on other sites

Yes that is for sure a lesson I learned do not know what would happened that i did not listen my partner and go to ER and stayed home alone.  :-\ My doctor want to look now that it is not some neurological sickness, because I already have one. :-\ I think that WD messed  with us much and if you are not physically strong it can happened like asthma.This is my opinion.I am so scared now.do not sleep for days.  :'(
Link to comment
Share on other sites

×
×
  • Create New...